In this work, we formulate the definition of periodicity for functions defined on isolated time scales. The introduced definition is consistent with the known formulations in the discrete and quantum calculus settings. Using the definition of periodicity, we discuss the existence and uniqueness of periodic solutions to a family of linear dynamic equations on isolated time scales. Examples in quantum calculus and for mixed isolated time scales are presented.
M. Bohner et al., "Periodicity on Isolated Time Scales," Mathematische Nachrichten, vol. 295, no. 2, pp. 259 - 280, Wiley; Wiley-VCH Verlag, Feb 2022.
The definitive version is available at https://doi.org/10.1002/mana.201900360
Mathematics and Statistics
Keywords and Phrases
dynamic equation; first-order equation; periodic; time scales
International Standard Serial Number (ISSN)
Article - Journal
© 2023 Wiley; Wiley-VCH Verlag, All rights reserved.
01 Feb 2022